A note on the Malliavin differentiability of the Heston volatility
We show that the Heston volatility or equivalently the Cox-Ingersoll-Ross process is Malliavin differentiable and give an explicit expression for the derivative. This result assures the applicability of Malliavin calculus in the framework of the Heston stochastic volatility model and the Cox-Ingersoll-Ross model for interest rates.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Christian-Oliver Ewald & Aihua Zhang, 2006. "A new technique for calibrating stochastic volatility models: the Malliavin gradient method," Quantitative Finance, Taylor & Francis Journals, vol. 6(2), pages 147-158.
- Christian-Oliver Ewald, 2005. "Optimal Logarithmic Utility And Optimal Portfolios For An Insider In A Stochastic Volatility Market," International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 8(03), pages 301-319.
- Bouchard, Bruno & Touzi, Nizar & Ekeland, Ivar, 2004. "On the Malliavin approach to Monte Carlo approximation of conditional expectations," Economics Papers from University Paris Dauphine 123456789/1802, Paris Dauphine University.
- Jérôme Detemple & René Garcia & Marcel Rindisbacher, 2005. "Representation formulas for Malliavin derivatives of diffusion processes," Finance and Stochastics, Springer, vol. 9(3), pages 349-367, 07.
- Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985. "A Theory of the Term Structure of Interest Rates," Econometrica, Econometric Society, vol. 53(2), pages 385-407, March.
- Nicolas Bouleau, 2003. "Error Calculus and Path Sensitivity in Financial Models," Mathematical Finance, Wiley Blackwell, vol. 13(1), pages 115-134.
- Bruno Bouchard & Ivar Ekeland & Nizar Touzi, 2004. "On the Malliavin approach to Monte Carlo approximation of conditional expectations," Finance and Stochastics, Springer, vol. 8(1), pages 45-71, January.
- Eric Benhamou, 2003. "Optimal Malliavin Weighting Function for the Computation of the Greeks," Mathematical Finance, Wiley Blackwell, vol. 13(1), pages 37-53.
When requesting a correction, please mention this item's handle: RePEc:upf:upfgen:880. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.